# SDR N0CA21106

- Difficulty date: December 7, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Part number: S9028T906
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK SENCE LINE COMING OUT OF TURBINE IS CRACKED.  REMOVED AND REPLACED SENCE LINE COMING OUT OF LEFT PACKS TURBINE.
